MedElevator Войти в исследования
← Поиск публикаций
Gan to kagaku ryoho. Cancer & chemotherapy · 2024

[A Case of Triple-Negative Breast Cancer with irAE-Induced Enteritis Caused by a PD-1 Inhibitor].

СтатьяКлинический случайАннотация на английскомНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sawatsubashi Takahiro, Sakakibara Kenmo, Saito Keita, Yagi Ryoma, Ishikawa Takashi, Nakatsuka Hideki, Nihei Koei

Аннотация

The patient, a 70-year-old post-menopausal woman diagnosed with cT2N0M0, Stage ⅡA, triple-negative breast cancer (TNBC), received neoadjuvant chemotherapy consisting of carboplatin, paclitaxel, and pembrolizumab. After 3 courses of chemotherapy, the patient experienced diarrhea over 10 times per day. The stool culture was negative for CD and cytomegalovirus antigens. A histological examination of the sigmoid colon and rectum using needle biopsy revealed lymphocytic infiltration of epithelial cells, apoptosis, and collagen band thickening, consistent with irAE-induced enteritis. We diagnosed diarrhea and colitis due to irAE and treated the patient with high-dose steroids according to the NCCN treatment guidelines. The diarrhea and fever resolved rapidly following steroid administration. Lymphocytic infiltration, apoptosis, and collagen bands in the epithelial cells of the biopsied mucosa are critical for diagnosing irAE-induced enteritis. PD-1-associated enterocolitis is rare, with laboratory findings often revealing only minor changes in the early disease stages. Diarrhea worsens if treatment is delayed, underscoring the importance of early diagnosis and prompt initiation of steroid therapy.

Предметные рубрики MeSH